# SDR SIMA200228

- Difficulty date: September 21, 2002
- Submitted: November 5, 2002
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Engine: Allsn AE3007C
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Frame
- Part number: 12010732001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 19L HAS CORROSION BETWEEN FRAMES 23 AND 24 UNDER FLOOR.  PERFORMED EDDY CURRENT AND THICKNESS, NO DEFECTS.  REPAIR DONE IAW GST.
